How long will it take to reduce? (Photo)
Doctor Answers 2
Swelling after hyaluronidase
This degree of swelling is severe and NOT expected. It may be that you are allergic to hyaluronidase, or that you have an infection brewing. Hopefully you have sought urgent care for this reaction, which would likely include corticosteroids, antihistamines and possibly antibiotics.
Lisa Vuich, MD
Some patients do have swelling and pain with HA reversal. This can last for several days. However, I would give your physician's office a call and send them brightly lit photos if necessary. If you are having fevers and/or chills, fatigue, or extreme facial swelling and pain, there is a remote possibility that you are having an infection.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.